# SDR FDEA202210212634

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,424 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N50912
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR FS1681. FS 1681 FLOOR BEAM UPPER CHORD, UPPER SECTION EXFILIATED   BETWEEN WEB AND FLOOR BEAM APPROX LBL12. REPAIRED MAIN DECK FLORO FS 1681 FLOOR BEAM UPPER CHORD, UPPER SECTION FROM LBL   3 TO LBL 20 IAW SRM 53-60-51-2R. CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-51-1A   PARA B DETAIL III.  MAJOR REPAIR
